# SDR UPS03840349

- Difficulty date: March 5, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 68,460 hours, 25,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, 1 EA FASTENER PULLED THRU STRAP ON INTERCOSTAL AT STA 1135 LT SIDE AT LONG 35L.  STOP DRILLED CRACK, NDT VERIFIED STOP DRILL TERMINATED CRACK.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-2-0 FIG 23.
